# SDR ASAA2022041338049

- Difficulty date: April 13, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 22,393 hours, 7,067 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: 32145526
- Part serial: 400C
- Condition: Degraded
- Location: #2 Engine
- Part time: 55,027 hours, 20,258 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE INDICATES 60-L 35-R ON CLIMB AT 340 CRUISE 43-L 35-R. GROUNDED - YES. REMOVED & REPLACED #2 ENG BLEED AIR REGULATOR (PRSOV) PER B737-900 AMM 36-11-03-400-801 OPS & LEAK CHECK GOOD. OK FOR SERVICE.
